# SDR SWIA2021081060175

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON AFT CARGO DOOR SILL. AREAS MARKED.     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED NEW AFT CARGO DOOR LOWER SILL REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01. CRJ700 SRM 51-42-21-001-001-A01 AND DWG MM670-35085 REV L. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337 PERFORMED LEAK CHECK GOOD. SEE CONTINUE CARD FOR MORE DETAILS.
